Volume 22, Issue 2
Uniform Compact Attractors for a Nonlinear Non-autonomous Equation of Viscoelasticity

Yuming Qin , Shuxian Deng & Bert Wolfgang Schulze

J. Part. Diff. Eq., 22 (2009), pp. 153-198.

Published online: 2009-05

Preview Purchase PDF 1 2788
Export citation
  • Abstract

In this paper we prove the regularity, exponential stability of global solutions and existence of uniform compact attractors of semiprocesses, generated by the global solutions, of a two-parameter family of operators for a nonlinear one-dimensional non-autonomous equation of viscoelasticity. We employ the properties of the analytic semigroup to show the compactness for the semiprocess generated by the global solutions.

  • Keywords

Exponential stability absorbing set C_0-semigroup uniform compact attractor

  • AMS Subject Headings

35B40 35B41 35B65 35M20

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-22-153, author = {}, title = {Uniform Compact Attractors for a Nonlinear Non-autonomous Equation of Viscoelasticity}, journal = {Journal of Partial Differential Equations}, year = {2009}, volume = {22}, number = {2}, pages = {153--198}, abstract = {

In this paper we prove the regularity, exponential stability of global solutions and existence of uniform compact attractors of semiprocesses, generated by the global solutions, of a two-parameter family of operators for a nonlinear one-dimensional non-autonomous equation of viscoelasticity. We employ the properties of the analytic semigroup to show the compactness for the semiprocess generated by the global solutions.

}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5252.html} }
TY - JOUR T1 - Uniform Compact Attractors for a Nonlinear Non-autonomous Equation of Viscoelasticity JO - Journal of Partial Differential Equations VL - 2 SP - 153 EP - 198 PY - 2009 DA - 2009/05 SN - 22 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5252.html KW - Exponential stability KW - absorbing set KW - C_0-semigroup KW - uniform compact attractor AB -

In this paper we prove the regularity, exponential stability of global solutions and existence of uniform compact attractors of semiprocesses, generated by the global solutions, of a two-parameter family of operators for a nonlinear one-dimensional non-autonomous equation of viscoelasticity. We employ the properties of the analytic semigroup to show the compactness for the semiprocess generated by the global solutions.

Yuming Qin , Shuxian Deng & Bert Wolfgang Schulze . (2019). Uniform Compact Attractors for a Nonlinear Non-autonomous Equation of Viscoelasticity. Journal of Partial Differential Equations. 22 (2). 153-198. doi:
Copy to clipboard
The citation has been copied to your clipboard